Vol 7, No 2 (2022)

Full Issue

View or download the full issue PDF

Table of Contents

ARLEN MIKHAYLOVICH IL'IN. 90 YEARS SINCE THE BIRTH
 
PDF

Mathematics

CHARACTERIZATION OF GENERALIZED PERIODIC VECTOR FIELDS ON HYPERBOLIC SPACE
N.P. VOLCHKOVA, VIT.V. VOLCHKOV
PDF
ON THE MATHEMATICAL MODEL OF THE PROCESS OF IMPULSIVE VIBRATION DRIVING PROCESS AND ITS STABILITY
A.V. ZHURBA, S.D. BABOSHIN, T.I. KOSTINA, P. RAYNAUD DE FITTE
PDF
ON SOME CLASS OF THE PSEUDOHYPERBOLIC EQUATIONS WITH AN UNKNOWN COEFFICIENT
A.I. KOZHANOV, R.R. SAFIULLOVA
PDF
TOPOLOGICAL INDICES OF MAXIMAL OUTERPLANE GRAPHS WITH TWO SIMPLICIAL VERTICES
YU.L. NOSOV
PDF
OPTIMAL ROUTING IN PROBLEMS OF SEQUENTIAL TRAVERSAL OF MEGAPOLISES IN THE PRESENCE OF CONSTRAINTS
A.A. PETUNIN, A.G. CHENTSOV, P.A. CHENTSOV
PDF
IDENTIFICATION OF A BOUNDARY CONDITION IN THE HEAT AND MASS TRANSFER PROBLEMS
S.G. PYATKOV, V.A. BARANCHUK
PDF

Physics

STATIC AND RESONANT MAGNETIC PROPERTIES OF HALOTRICHITE
T.M. VASILCHIKOVA, O.S. VOLKOVA, G.V. RAGANYAN, L.V. SHVANSKAYA, A.M. KOVALSKY, P.YU. PLECHOV, D.S. BATAEV, S.V. TASKAEV, A.N. VASILIEV
PDF